Manifolds with strong harmonic boundaries but without Green's functions of clamped bodies
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 4, pp. 665-670.
@article{ASNSP_1976_4_3_4_665_0,
     author = {Nakai, Mitsuru and Sario, Leo},
     title = {Manifolds with strong harmonic boundaries but without {Green's} functions of clamped bodies},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {665--670},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {4},
     year = {1976},
     zbl = {0343.31012},
     mrnumber = {419801},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1976_4_3_4_665_0/}
}
TY  - JOUR
AU  - Nakai, Mitsuru
AU  - Sario, Leo
TI  - Manifolds with strong harmonic boundaries but without Green's functions of clamped bodies
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1976
DA  - 1976///
SP  - 665
EP  - 670
VL  - Ser. 4, 3
IS  - 4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1976_4_3_4_665_0/
UR  - https://zbmath.org/?q=an%3A0343.31012
UR  - https://www.ams.org/mathscinet-getitem?mr=419801
LA  - en
ID  - ASNSP_1976_4_3_4_665_0
ER  - 
%0 Journal Article
%A Nakai, Mitsuru
%A Sario, Leo
%T Manifolds with strong harmonic boundaries but without Green's functions of clamped bodies
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1976
%P 665-670
%V Ser. 4, 3
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1976_4_3_4_665_0
Nakai, Mitsuru; Sario, Leo. Manifolds with strong harmonic boundaries but without Green's functions of clamped bodies. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 4, pp. 665-670. http://archive.numdam.org/item/ASNSP_1976_4_3_4_665_0/

[1] D. Hada - L. Sario - C. Wang, N-manifolds carrying bounded but no Dirichlet finite harmonic functions, Nagoya Math. J., 54 (1974), pp. 1-6. | MR | Zbl

[2] M. Nakai - L. Sario, Parabolic Riemannian planes carrying biharmonic Green's functions of the clamped plate, J. Analyse Math. (to appear). | Zbl

[3] M. Nakai - L. Sario, A strict inclusion related to biharmonic Green's functions of clamped and simply supported bodies, Ann. Acad. Sci. Fenn. (to appear). | Zbl

[4] M. Nakai L. Sario, Existence of biharmonic Green's functions (to appear). | Zbl

[5] M. Nakai - L. Sario, A nonexistence test for biharmonic Green's functions of clamped bodies, Math. Scand. (to appear). | Zbl

[6] J. Ralston - L. Sario, A relation between biharmonic Green's functions of simply supported and clamped bodies, Nagoya Math. J. (to appear). | MR | Zbl

[7] L. Sario - M. Nakai, Classification Theory of Riemann Surfaces, Grundlehren vol. 164, Springer-Verlag, Berlin-Heidelberg-New York (1970), 446 pp. | MR | Zbl

[8] L. Sario - M. Schiffer - M. Glasner, The span and principal functions on Riemannian spaces, J. Analyse Math., 15 (1965), pp. 115-134. | MR | Zbl